PDA

View Full Version : Mucus in stool and abdominal pain



TexasGal123
Dec 25, 2007, 08:04 PM
For three weeks now I've been having bowel problems. It all started with diarrhea. I let it go on for two weeks before I finally went to the emergency room one night because I was dehydrated. Antibiotics (Cipro) were prescribed as well as Diphen/Atrop (thats all it says on bottle). I finished my medicine and the diarrhea was gone. Now, for the past week I've had mucus in my stool. I will get severe abdominal pain and when I go to the restroom its only mucus. There's always a good amount of it, and its clear and jelly-like. Besides that my bowel movements are back to normal. I've spent most of the day in pain and in the bathroom, I know I won't be able to get a doctor appt. tomorrow because he's always full. Is this an emergency?

Thanks.

N0help4u
Dec 25, 2007, 08:11 PM
You may need a good digestive detox---I don't know you would have to ask your doc if that is a possible problem. BUT I do suggest you take a probiotic or eating yogurt to restore the good bacteria the antibiotics took out.

TexasGal123
Dec 25, 2007, 08:15 PM
Thanks for your prompt response. I'd also like to add that I DO plan on seeing a doctor about this asap and I didn't really specify what I was really asking. I did a little research on Google about this problem and the results it gave me kind of scared me. I was wanting to know if this is something I need to go to the ER for or if it could wait until my doctor appt. which probably won't be until Thursday.

N0help4u
Dec 25, 2007, 08:18 PM
I think if you keep getting the pains or things gets worse you probably should go to the ER.
Your digestion system may just be trying to get rid of toxin build up but again I don't know.

robo65
Dec 31, 2007, 12:41 PM
I have blood in my stool, and waiting results for prostate cancer. I have been waiting for over a week, and although it is holiday time, it's worrying me, but I guess no news is good news. I never got no medication. I just had to do the test, then find myself waiting.

N0help4u
Dec 31, 2007, 12:44 PM
Robo you could possibly need a detox for parasites. Let us know when you get the results.
Antioxidents are always good in your case but if you go on medication you need to ask the doc which antioxidents are okay with your meds.

robo65
Dec 31, 2007, 01:18 PM
I thought that would have been his first response, but after the finger test, and pooping into the container, he sent the results to be analized. I'm hoping it's nothing to bad, but the blood is constantly in my poop.

oneavidman
Mar 18, 2008, 11:24 AM
For three weeks now I've been having bowel problems. It all started with diarrhea. I let it go on for two weeks before I finally went to the emergency room one night because I was dehydrated. Antibiotics (Cipro) were prescribed as well as Diphen/Atrop (thats all it says on bottle). I finished my medicine and the diarrhea was gone. Now, for the past week I've had mucus in my stool. I will get severe abdominal pain and when I go to the restroom its only mucus. There's always a good amount of it, and its clear and jelly-like. Besides that my bowel movements are back to normal. I've spent most of the day in pain and in the bathroom, I know I won't be able to get a doctor appt. tomorrow because he's always full. Is this an emergency?

Thanks.
Robo...

I just joined the site and read about your problem. I too had the same problem back Jan. of 1995... finally after lots of testing and finally a colonoscopy, I was DX with Ulcerative Colitis in Nov. of 95. I was put on anti-inflammatory meds and eventually prednisone in small doses. Please get a colonoscopy to determine what the real problem is. If you want more info, send me an email at EMAIL REMOVED FOR PRIVACY

jamesfrank
Aug 8, 2008, 12:48 AM
For three weeks now I've been having bowel problems. It all started with diarrhea. I let it go on for two weeks before I finally went to the emergency room one night because I was dehydrated. Antibiotics (Cipro) were prescribed as well as Diphen/Atrop (thats all it says on bottle). I finished my medicine and the diarrhea was gone. Now, for the past week I've had mucus in my stool. I will get severe abdominal pain and when I go to the restroom its only mucus. There's always a good amount of it, and its clear and jelly-like. Besides that my bowel movements are back to normal. I've spent most of the day in pain and in the bathroom, I know I won't be able to get a doctor appt. tomorrow because he's always full. Is this an emergency?

Thanks.
Texasgal23... I've had a similar situation on and off since childhood. Every now and then I get a horrible deblitating pain in my lower stomach that just grinds at you, you feel weak and can go pale and often end up lying on the bathroom floor rolling around in pain. This is followed by passing lots of clear mucous like you describe. After a few hours it starts getting better. The doctors tried to work out what it was and one even stuck his finger up me but they never came to a satisfactory conclusion, except maybe "irritable bowel syndrome". I think it is associated with things I drink and anxiety. THERE IS AN IMMEDIATE CURE WHICH I DISCOVERED: when the pains start sit in a very hot bath.. and I mean almost unbearably hot. The pain just goes away almost instantly and the mucous stools stop.

TexasGal123
Apr 21, 2009, 11:17 PM
Just an update for others who may have this problem:

The doctor schduled me for a colonoscopy. He did not find anything wrong but immediately after the test the symptoms went away. (I guess from the detox). Last week (almost a year an a half later) the problem came back. And then I realized, both times this problem started I was on a health kick, not drinking sodas and replacing them with Crystal Light...

APPARENTLY, I have a food allergy to aspartame... which is found in Crystal Light.

nik_nik
Mar 25, 2012, 08:52 PM
I have been having real bad adomonal pain for 2 days know when going to the rest room I thought I was having a bm but when I wiped it was mucus like slim what is wrong

vspcadeep
Jul 24, 2012, 09:45 PM
My medical stool examination says cysts of EH present and 1 to 2 in a field of 10.
I have been having severe pain below abdomen with semi stools and mucous present . They say am a chronic patient for dysentry. I have been on Flagyl for 10 days but does not stop. Generally flagyl stops immediately but this time it did not. Whenever homepathic taken it does control but repeats. Another drug prescribed as Ornidozole.

nuganaa
Nov 16, 2012, 09:30 PM
For months now I have been having stomach rumbling, abdominal pains, mucus in my stool which sometimes comes only as mucus or with stool, passing out a lot of gas, and always feeling to go and stool. Having abnormal bowel movement. I have been to the doctor twice and he ask me to do blood test, urine test and stool test which all came out to be negative. Please I need help as this has greatly affected my life style. Can some one tell me what I am suffering from.